# SDR CALA2017090803064

- Difficulty date: September 8, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 87,676 hours, 12,042 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit & Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN CABIN.  ACCOMPLISH SMOKE ODOR CONDITIONAL INSPECTION IAW AMM 05-51-58-800-801C WITH ENG IDLE RUN.  THE PROBLEM COULD NOT BE DUPLICATED AT THIS TIME.
